# SDR SWAA2023041717483

- Difficulty date: March 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE IRSS 216 AT RT WING 2023-185522<[01] REPLACED CORRUGATED PLATE LOCATED IRSS 216 AT RT WING AND FASTENERS IAW B737-700 SRM 51-40-05 AND DWG 115A2001 REV: . SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW.
